Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On some cyclotomic congruences of F. Thaine


Author: Lawrence C. Washington
Journal: Proc. Amer. Math. Soc. 93 (1985), 10-14
MSC: Primary 11D41; Secondary 11B68, 11R18
MathSciNet review: 766517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some congruences involving cyclotomic integers, orginally obtained by F. Thaine, are proved and strengthened by using $ p$-adic logarithms and $ p$-adic $ L$-functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11D41, 11B68, 11R18

Retrieve articles in all journals with MSC: 11D41, 11B68, 11R18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0766517-7
PII: S 0002-9939(1985)0766517-7
Article copyright: © Copyright 1985 American Mathematical Society